Characterizations of the Hardy space $\mathcal H_{\rm FIO}^{1}(\mathbb R^{n})$ for Fourier integral operators

From MaRDI portal
Revision as of 06:49, 10 July 2024 by Import240710060729 (talk | contribs) (Created automatically from import240710060729)
(diff) ← Older revision | Latest revision (diff) | Newer revision → (diff)

Publication:6160439

DOI10.4064/SM220217-19-9zbMath1512.42030arXiv1908.01448MaRDI QIDQ6160439

Zhijie Fan, Jan Rozendaal, Liang Song, Naijia Liu

Publication date: 10 May 2023

Published in: Studia Mathematica (Search for Journal in Brave)

Full work available at URL: https://arxiv.org/abs/1908.01448




Related Items (3)




Cites Work




This page was built for publication: Characterizations of the Hardy space $\mathcal H_{\rm FIO}^{1}(\mathbb R^{n})$ for Fourier integral operators